RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 904–906 (Mi de6554)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Uniqueness of the solution of the Frankl' problem for equations of mixed type

K. B. Sabitov

Samara State Teacher's Training Institute

Full text: PDF file (447 kB)

Bibliographic databases:
UDC: 517.95
Received: 12.10.1982

Citation: K. B. Sabitov, “Uniqueness of the solution of the Frankl' problem for equations of mixed type”, Differ. Uravn., 24:5 (1988), 904–906

Citation in format AMSBIB
\Bibitem{Sab88}
\by K.~B.~Sabitov
\paper Uniqueness of the solution of the Frankl' problem for equations of mixed type
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 904--906
\mathnet{http://mi.mathnet.ru/de6554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951262}
\zmath{https://zbmath.org/?q=an:0667.35055}


Linking options:
  • http://mi.mathnet.ru/eng/de6554
  • http://mi.mathnet.ru/eng/de/v24/i5/p904

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. B. Sabitov, “On the theory of the Frankl problem for equations of mixed type”, Izv. Math., 81:1 (2017), 99–136  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:43
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019